Alert archive / Maryland / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 72, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at May 26, 2021, 9:19 PM EDT for Anne Arundel County, Charles County, Prince George's County, Maryland. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2021, 9:19 PM EDT (01:19 UTC)
- Expired
- May 26, 2021, 10:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 80.0 mph
Counties Anne Arundel County, MD, Charles County, MD, Prince George's County, MD
The radar
The Sterling radar (KLWX), 56 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 2:48 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1316 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1697 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted.
288
WUUS51 KLWX 270119
SVRLWX
DCC001-MDC003-017-033-270200-
/O.NEW.KLWX.SV.W.0072.210527T0119Z-210527T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
919 PM EDT Wed May 26 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
The southern District of Columbia...
Southwestern Anne Arundel County in central Maryland...
Southern Prince Georges County in central Maryland...
Northern Charles County in southern Maryland...
* Until 1000 PM EDT.
* At 918 PM EDT, severe thunderstorms were located along a line
extending from National Harbor to near Fort Washington to near Fort
Belvoir, moving east at 30 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts.
SOURCE...Observed wind. A wind gust of over 80 mph was measured at
Occoquan.
IMPACT...Expect considerable damage to trees and power lines. Your
life is at significant risk if outdoors. In addition to
some trees falling into homes, wind damage is possible to
roofs, sheds, open garages, and mobile homes.
* Locations impacted include...
Waldorf, Clinton, Fort Washington, La Plata, National Harbor, Upper
Marlboro, Andrews Air Force Base, Camp Springs, Oxon Hill,
Rosaryville, Friendly, Marlton, Temple Hills, Marlow Heights,
Dunkirk, Saint Charles, Accokeek, Bryans Road, Brandywine and
Forest Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3864 7669 3849 7684 3858 7719 3860 7718
3863 7711 3866 7711 3869 7709 3870 7705
3869 7702 3871 7704 3874 7703 3875 7701
3876 7703 3880 7703 3882 7700 3882 7671
3879 7670 3878 7672 3877 7670
TIME...MOT...LOC 0118Z 275DEG 26KT 3877 7703 3868 7702 3864 7713
HAIL...<.75IN
WIND...80MPH
$$
DHOF3 follow-up statements
774
WWUS51 KLWX 270128
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
928 PM EDT Wed May 26 2021
DCC001-MDC003-017-033-270200-
/O.CON.KLWX.SV.W.0072.000000T0000Z-210527T0200Z/
District of Columbia DC-Anne Arundel MD-Prince Georges MD-Charles MD-
928 PM EDT Wed May 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR THE SOUTHERN DISTRICT OF COLUMBIA...SOUTHWESTERN ANNE ARUNDEL...
SOUTHERN PRINCE GEORGES AND NORTHERN CHARLES COUNTIES...
At 928 PM EDT, severe thunderstorms were located along a line
extending from Friendly to near Saint Charles to 6 miles south of
Fort Hunt, moving east at 30 mph.
HAZARD...70 mph wind gusts.
SOURCE...Observed wind.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Waldorf, Clinton, Fort Washington, La Plata, National Harbor, Upper
Marlboro, Andrews Air Force Base, Camp Springs, Oxon Hill,
Rosaryville, Friendly, Marlton, Temple Hills, Marlow Heights,
Dunkirk, Saint Charles, Accokeek, Bryans Road, Brandywine and Forest
Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3864 7669 3849 7684 3858 7719 3860 7718
3863 7711 3866 7711 3869 7709 3870 7705
3869 7702 3871 7704 3874 7703 3875 7701
3876 7703 3880 7703 3882 7700 3882 7671
3879 7670 3878 7672 3877 7670
TIME...MOT...LOC 0128Z 275DEG 26KT 3877 7696 3868 7695 3864 7706
HAIL...<.75IN
WIND...70MPH
$$
DHOF932
WWUS51 KLWX 270133
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
933 PM EDT Wed May 26 2021
DCC001-MDC003-270143-
/O.CAN.KLWX.SV.W.0072.000000T0000Z-210527T0200Z/
District of Columbia DC-Anne Arundel MD-
933 PM EDT Wed May 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR THE SOUTHERN DISTRICT OF
COLUMBIA AND SOUTHWESTERN ANNE ARUNDEL COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and southern Maryland.
LAT...LON 3849 7684 3857 7711 3869 7702 3882 7700
3882 7671 3880 7671 3879 7670 3878 7672
3877 7670 3868 7669 3867 7670 3867 7669
3864 7669
TIME...MOT...LOC 0133Z 275DEG 26KT 3877 7694 3868 7693 3864 7704
$$
MDC017-033-270200-
/O.CON.KLWX.SV.W.0072.000000T0000Z-210527T0200Z/
Prince Georges MD-Charles MD-
933 PM EDT Wed May 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHERN PRINCE GEORGES AND NORTHEASTERN CHARLES COUNTIES...
At 933 PM EDT, a severe thunderstorm was located along a line
extending from Friendly to near Waldorf to 6 miles west of Saint
Charles, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Waldorf, Clinton, Fort Washington, La Plata, National Harbor, Upper
Marlboro, Andrews Air Force Base, Camp Springs, Oxon Hill,
Rosaryville, Friendly, Marlton, Temple Hills, Marlow Heights,
Dunkirk, Saint Charles, Accokeek, Bryans Road, Brandywine and Forest
Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3849 7684 3857 7711 3869 7702 3882 7700
3882 7671 3880 7671 3879 7670 3878 7672
3877 7670 3868 7669 3867 7670 3867 7669
3864 7669
TIME...MOT...LOC 0133Z 275DEG 26KT 3877 7694 3868 7693 3864 7704
HAIL...<.75IN
WIND...60MPH
$$
DHOF804
WWUS51 KLWX 270150
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
950 PM EDT Wed May 26 2021
MDC017-033-270200-
/O.EXP.KLWX.SV.W.0072.000000T0000Z-210527T0200Z/
Prince Georges MD-Charles MD-
950 PM EDT Wed May 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PRINCE GEORGES AND
NORTHEASTERN CHARLES COUNTIES WILL EXPIRE AT 1000 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and southern Maryland.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Sterling Virginia.
LAT...LON 3849 7684 3857 7711 3869 7702 3882 7700
3882 7671 3880 7671 3879 7670 3878 7672
3877 7670 3868 7669 3867 7670 3867 7669
3864 7669
TIME...MOT...LOC 0150Z 270DEG 26KT 3876 7679 3867 7678 3863 7689
$$
DHOFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 9:16 PM EDT, 3 minutes earlier.
Area forecast discussion, May 26, 9:16 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
916 PM EDT Wed May 26 2021
.SYNOPSIS...
A cold front will push through the region overnight. Weak high
pressure will build into the area Thursday, followed by an area
of low pressure poised to cross the region Friday into Saturday.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Secondary convective line is currently moving through the I-95
corridor that formed ahead of an approaching cold front/
prefrontal trough. Since earlier convection wasn't widespread,
plenty of instability remained to be tapped. However, gust front
is rushing out ahead of the storms, and nocturnal stabilizing
is beginning, so would expect remainder of Severe Thunderstorm
Watch to be allowed to expire at 10 PM (has already been
cancelled for western areas). Regardless of gradually decreasing
wind threat, the line of storms is producing a lot of lightning
as well as heavy rain, which could lead to some localized
ponding/nuisance flooding.
A few additional showers are possible along the Allegheny Front
overnight with the approach of the second/main cold front,but
most areas to the east will remain dry. Some patchy fog is
possible overnight for areas that have seen rainfall as
dewpoints remain elevated in the 60s.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
In the wake of the frontal passage tonight into early Thursday
morning, winds will turn out of the west northwest, delivering a
drier airmass into the region. The front will stall to our
south across southern Virginia and northern North Carolina, as
high pressure builds into the region and delivers a dry
forecast. Temperatures will remain above normal under plentiful
sunshine, with highs topping out in the 80s for most, 70s in the
mountains. Ridge axis aligns overhead Thursday night with
continued dry conditions and cooler temperatures in the 50s to
middle 60s. Clouds will increase throughout the night as we warm
advect aloft ahead of low pressure approaching the Ohio Valley.
After a brief lull in the action, Friday may start off dry, but the
second half of the day will turn wet. An upper trough currently
moving through Idaho will eventually bring cool and unsettled
conditions by late afternoon and through the night.
Where this stalled boundary sets up is somewhat uncertain which
leads to a complicated temperature forecast. North of the frontal
zone it is forecast to be in the mid/upper 60s with precipitable
water values around 0.75 inches. To the south, low 80s are possible
along with nearly double the atmospheric moisture content. The
heaviest rains come in Friday evening, continuing into early
portions of the night. Through Saturday morning, 0.50 to 1.25 inches
of rain is expected with locally higher amounts over areas of
upslope flow across western Maryland and the eastern West Virginia
panhandle. The current Weather Prediction Center outlook places much
of the area in a Marginal Risk for flash flooding. Given how dry it
has been, this will likely be more beneficial rainfall than anything.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Chance of rain showers will linger most of the day Saturday as a low
pressure system gradually departs to the east. Cooler and drier air
will push into the region Saturday night through Tuesday as an area
of high pressure builds to the northeast and then southward. Cooler
than average temperatures expected Saturday and Sunday. More normal
temperatures will ensue on Monday. Above average temperatures return
on Tuesday.
&&
.AVIATION /01Z THURSDAY THROUGH MONDAY/...
Line of thunderstorms extends through DCA-BWI-MTN at 9 PM with
heavy rain and frequent lightning. These storms will be exiting
shortly, with VFR conditions overnight. Wouldn't totally rule
out some patchy fog overnight, especially at MRB if winds become
calm and skies can clear enough...but not enough confidence to
put in the TAF yet.
A cold front will cross the terminals overnight, turning winds light
out of the northwest as drier conditions and VFR prevails. Weak high
pressure will build over the region Thursday and Thursday night as
the aforementioned front stalls to our south. Winds will turn from
the northwest to northeast during this period, but remain at less
than 10 knots. Low pressure will track along the frontal boundary
lingering nearby the second half of Friday through Friday night,
resulting in increase rain chances and the likelihood of sub VFR
conditions as winds remain on an easterly trajectory at around 10
knots or less.
MVFR to IFR conditions possible Saturday into Saturday evening due
to rain showers on the backside of a low pressure system. VFR
conditions will ensue overnight Saturday through Sunday night. Winds
northeast 10 knots gusts 15 to 20 knots Saturday. Winds northeast
becoming north 5 to 10 knots Saturday night into Sunday. Winds north
around 5 knots Sunday night.
&&
.MARINE...
Line of thunderstorms with gusty winds, heavy rain, and frequent
lightning will be crossing most of the waters late this evening.
A cold front will cross the waters overnight, and winds will
turn out of the northwest, but remain at 10 knots or less
through Thursday as weak high pressure nudges into the region.
Winds will turn more onshore Thursday night through Friday
night, but remaining sub Advisory levels. Low pressure will
track into the area later Friday and Friday night, bringing
widespread precipitation and potential of reduced visibilities
on the waterways.
Small craft advisories likely on Saturday. Winds northeast 10 to 15
knots gusts 20 knots. Small craft possible Saturday night. Winds
around 10 knots with gusts up to 18 knots. No marine hazards
expected Sunday and Sunday night.
&&
.TIDES/COASTAL FLOODING...
A cold front will cross the area overnight, turning winds out of the
northwest, delivering falling tidal anomalies through the day on
Thursday. Winds will turn onshore Thursday night and remain so into
the first half of the weekend, which may result in anomalies
increasing once again and a renewed threat for tidal flooding.
&&
.CLIMATE...
Record highs and record warm lows for Wednesday. Records were
tied at BWI and IAD.
Date\Site DCA BWI IAD MRB
Wed 5/26 96 74 94 74 92 71 96 69
1880 1991 1914 1880 2007 2018 1914 2018
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...None.
&&
SYNOPSIS...BKF
NEAR TERM...ADS
SHORT TERM...BKF/BRO
LONG TERM...KLW
AVIATION...ADS/BKF/KLW
MARINE...ADS/BKF/KLW
TIDES/COASTAL FLOODING...BKF
CLIMATE...LWXHazardous weather outlook, May 26, 8:54 PM EDT, 25 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 854 PM EDT Wed May 26 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-280100- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 854 PM EDT Wed May 26 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Tonight A Severe Thunderstorm Watch is in effect until 10PM for the entire area. The primary threats are damaging wind gusts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Wednesday afternoon and evening. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-280100- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 854 PM EDT Wed May 26 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Tonight A Severe Thunderstorm Watch is in effect until 10PM for northern Baltimore and northern Harford Counties. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Wednesday afternoon and evening. MDZ001-501-502-VAZ503-504-WVZ501>506-280100- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 854 PM EDT Wed May 26 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Wednesday afternoon and evening.
In the hours before
Local storm report, May 26, 8:49 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
849 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TSTM WND DMG FAIR HILL 39.70N 75.87W
05/26/2021 CECIL MD DEPT OF HIGHWAYS
TREE BLEW DOWN ON MD 273 NEAR LEWISVILLE ROAD.
&&
EVENT NUMBER LWX2104156
CPBLocal storm report, May 26, 8:50 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
850 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM MARINE TSTM WIND 1 S US CAPITOL 38.87N 77.01W
05/26/2021 M45 MPH DISTRICT OF COLUMB DC MESONET
&&
EVENT NUMBER LWX2104157
STRONGLocal storm report, May 26, 9:00 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
900 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM TSTM WND DMG 1 NW GLYNDON 39.49N 76.83W
05/26/2021 BALTIMORE MD DEPT OF HIGHWAYS
TREE BLEW DOWN ON MD 30 SOUTH NEAR KEMP ROAD.
&&
EVENT NUMBER LWX2104159
CPBLocal storm report, May 26, 9:04 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
904 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM TSTM WND DMG 3 WSW REESE 39.52N 76.99W
05/26/2021 CARROLL MD DEPT OF HIGHWAYS
TREE BLEW DOWN ON MD 97 SOUTH NEAR MD 32.
&&
EVENT NUMBER LWX2104160
CPBLocal storm report, May 26, 9:16 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
916 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM TSTM WND DMG 1 WSW GEORGETOWN 38.91N 77.10W
05/26/2021 DISTRICT OF COLUMB DC BROADCAST MEDIA
TREE DOWN ON CANAL ROAD NW EAST OF ARIZONA AVE NW
&&
EVENT NUMBER LWX2104161
ADMLocal storm report, May 26, 9:18 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
918 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG 3 NW PECKTONVILLE 39.71N 78.08W
05/26/2021 WASHINGTON MD PUBLIC
ROOF PARTIALLY BLOWN OFF BARN IN THE 14000 BLOCK OF
WELLER ROAD.
&&
EVENT NUMBER LWX2104162
CPBThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:21 PM EDT | Severe Thunderstorm Warning | LWX | Charles, Prince George's | 39 min |
| May 26, 8:53 PM EDT | Severe Thunderstorm Warning | LWX | Charles, Prince George's | 52 min |
| May 26, 9:35 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Calvert, Charles, Prince George's, Saint Mary's | 27 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2021Severe Thunderstorm Warnings in District of Columbia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.